MAUDE Adverse Event Report: GYRUS ACMI INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation confirmed the user report, as the transducer plug was damaged with the black end cover detached.The review of the device history record no abnormalities or anomalies identified during production.The device met all specifications upon release.The ifu contains the following statements: "this product is a precision device; handle it with care.Avoid rough or violent handling, which may cause equipment damage," and "take special care to ensure all cables are undamaged." olympus personnel have concluded the observed failure was most likely caused by user mishandling.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
As reported, the section of the shockpulse lithotripsy transducer that attaches to the monitor was noted to be broken during device maintenance.There was not reported patient involvement from this event.
 
Additional Manufacturer Narrative
Upon further review this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
SHOCKPULSE LITHOTRIPSY TRANSDUCER.
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI INC
136 turnpike road
southborough PA 01772
MDR Report Key11252123
Report Number3011050570-2021-00038
Device Sequence Number3583580
Product Code FEO
UDI-Device Identifier00855279005023
UDI-Public(01)00855279005023(11)180406
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1